# SDR SWIA201439183

- Difficulty date: August 8, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 29,300 hours, 24,128 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS, DOOR SIDE, GOUGED ON LUG NR 22, NR 24 AND NR 26.  C-CHECK, RO: 08/19/2014, BLENDED GOUGES ON PAX DOOR HINGE LUGS, DOOR SIDE, NR 22, NR 24, AND NR 26, IAW REO.
